MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 2.7F BROVIAC CV CATHETERS 0.5 MM LUMEN (WHITE ADAPTER) REPAIR KIT; INTRAVASCULAR CATHETER REPAIR KIT

BARD ACCESS SYSTEMS 2.7F BROVIAC CV CATHETERS 0.5 MM LUMEN (WHITE ADAPTER) REPAIR KIT; INTRAVASCULAR CATHETER REPAIR KIT
Catalog Number 0601600
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/31/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of rexe1188 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
On (b)(6) 2016 it was reported by facility that a patient had a broken catheter and was presented to the ed for repair.It was stated that the repair was attempted, site was stabilized, but the line continued to leak with gentle/small flushing and they were unable to draw blood despite repair.The patient was admitted for the administering of tpn and a new catheter was placed.No patient harm reported.

Brand Name
2.7F BROVIAC CV CATHETERS 0.5 MM LUMEN (WHITE ADAPTER) REPAIR KIT
Common Device Name
INTRAVASCULAR CATHETER REPAIR KIT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key5949459
Report Number3006260740-2016-00484
Device Sequence Number671458
Product Code LJS
UDI-Device Identifier00801741036378
UDI-Public(01)00801741036378(17)160630(10)REXE1188
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K830406
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 08/23/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2016
Device Catalogue Number0601600
Device Lot NumberREXE1188
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/14/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age8 MO